# SDR CALA2023010400028

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 40,298 hours, 5,047 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8222127003
- Part serial: 788B1
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYS R WXR FUNCTIONS WITHIN THE RIGHT SIDE COMPONENTS ARE FAILED OR PAR TIALLY FAILED. FIM TASK REF : 34-40-F2-C1A-421A-A.   RIGHT INTEG SURVEILLANC E SYSTEM PROC UNIT ACCOMPLISHED HARD RESTART OF POWER ON ACFT. TESTED RT & LT WXR IAW FIM 34-40-F2-C1A-421A-A.  RT WXR PASSED GROUND TESTED. POSSIBLE INT FAULT. LT WXR FAILED. RECOM REP OF LT WXR RF MODULE, M3442104. IAW AMM 34-42-02.  R & R LT WX RADAR TRANSCEIVER, OPS CHECK GOOD IAW DMC-B787-A-34-42-02-00A-520A-A.   R & R RT WEATHER RADAR TRANSCEIVER, OPS CHECK GOOD IAW DMC-B787-A-34-42-02-00A-520A-A.
